# SDR C2XA95IA062

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34805
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 073
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S5411020001000
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RT NACELLE FORWARD MOUNT TUBE TO HAVE CHAFE DAMAGE, AND AN INCOMPLETE WELDED JOINT.  MAINTENANCE REMOVED AND REPLACED THE MOUNT TUBE, AIRCRAFT APPROVED FOR RETURN TO SERVICE ATR 42 MM 54-11-61.  (W)
